# SDR ASAA2022021337433

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,099 hours, 10,526 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON ALMOST ANY HF FREQUENCY ON BOTH COM, 31 AND #2 COULD HEAR BUT NOT TRANSMIT AT ALL. GROUNDED - YES. PERFORMED OPS CHECK OF HF COMM SYSYTEM. OPS CHECK AND BITE CHECK GOOD IAW B737-800 AMM 23-11-00-710-801.
